# SDR A6WA201643909

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 29,726 hours, 28,704 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Stiff
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ABNORMAL RESISTANCE WITH AILERON CONTROLS.  FELT ON BOTH SIDES.  GREATER STIFFNESS WHEN TURNING RT.
